# SDR AUS20011126

- Difficulty date: February 15, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 240001058
- Condition: Misrepaired
- Location: Fuel Dist
- Part time: 7,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN FUEL SUPPLY LINE CHAFED THROUGH BY COWL FLAP CABLE. NYLONWRAP USED TO PROTECT WORN AREA.
